MathSciNet Relay Station
MathSciNet bibliographic data
MR1641899 54H15 (57S10)
Lee, Joo Sung Totally disconnected groups, $p$-adic groups and the Hilbert-Smith conjecture. Commun. Korean Math. Soc. 12 (1997), no. 3, 691–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement